# SDR FDEA201811193300

- Difficulty date: November 19, 2018
- Submitted: December 6, 2018
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11F
- Aircraft serial: 48598
- Aircraft time: 80,099 hours, 16,447 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Fitting
- Part number: ARC050312
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD FLAP OUTBOARD HINGE (WING SIDE) INBOARD ACTUATOR LUG HOLE BORE FOUND CORROSIONS. ACTUATOR LUG HOLE BORE (HOLE 8) REWORKED AND FOUND EXCEED LIMIT AS PER CMM 57-44-09. OVERSIZED BUSHING FABRICATED AND INSTALLED AS PER CMM 57-44-09 AND EA 1-5740-63186 A P2 STEP 1A AND STEP 1. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
